Alert archive / Arizona / Red Flag Warnings in 2010

Red Flag Warning 7, NWS Tucson, AZ

May 1, 2010

NWS Tucson, AZ issued this red flag warning at May 1, 2010, 2:29 PM MST. It took effect at May 2, 2010, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 1, 2010, 2:29 PM MST (21:29 UTC)
In effect from
May 2, 2010, 11:00 AM MST
Expired
May 2, 2010, 5:31 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WWUS85 KTWC 012129
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
229 PM MST SAT MAY 1 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM MST THROUGH 8 PM MST
SUNDAY BELOW 7000 FEET FOR GRAHAM...COCHISE...SANTA CRUZ...CENTRAL
AND EASTERN PIMA AND SOUTHEASTERN PINAL COUNTIES FOR STRONG AND
GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER
RATING...

.THE SOUTHERN END OF A WEATHER DISTURBANCE MOVING THROUGH NORTHEAST
ARIZONA SUNDAY WILL RESULT IN STRONG AND GUSTY WINDS ACROSS THE
EASTERN TWO-THIRDS OF SOUTHEAST ARIZONA. THE COMBINATION OF THESE
WINDS AND A DRY AIRMASS IN PLACE ACROSS THE AREA HAS PROMPTED THE
ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.
THIS INCLUDES ALL OF FIRE WEATHER ZONE 148 (GRAHAM...COCHISE...SANTA
CRUZ AND EASTERN PIMA COUNTIES)...EASTERN FIRE WEATHER ZONE 147
(CENTRAL PIMA AND SOUTHEAST PINAL COUNTIES)...AND EXTREME SOUTHERN
FIRE WEATHER ZONE 146 (GRAHAM COUNTY ALONG THE GILA RIVER VALLEY).

AZZ146>148-020530-
/O.UPG.KTWC.FW.A.0007.100502T1800Z-100503T0300Z/
/O.NEW.KTWC.FW.W.0007.100502T1800Z-100503T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
229 PM MST SAT MAY 1 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE SOUTHERN END OF A WEATHER DISTURBANCE MOVING THROUGH NORTHEAST
ARIZONA SUNDAY WILL RESULT IN STRONG AND GUSTY WEST TO NORTHWEST
WINDS. EXPECT SUSTAINED 20-FOOT WIND SPEEDS OF 20-30 MPH WITH GUSTS
UP TO 45 MPH WILL BE LIKELY...WITH THE STRONGEST WINDS ACROSS GRAHAM
AND COCHISE COUNTIES. MINIMUM RELATIVE HUMIDITY VALUES WILL RANGE
BETWEEN 10-15 PERCENT FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY
EVENING. THE COMBINATION OF THESE TWO FACTORS...PLUS A HIGH FIRE
DANGER RATING HAS RESULTED IN A RED FLAG WARNING BELOW 7000 FEET
FOR PORTIONS OF SOUTHEAST ARIZONA FROM 11 AM MST UNTIL 8 PM MST
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
4 follow-up statements
344 
WWUS85 KTWC 020125
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
625 PM MST SAT MAY 1 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM MST THROUGH 8 PM MST
SUNDAY BELOW 7000 FEET FOR GRAHAM...COCHISE...SANTA CRUZ...
CENTRAL AND EASTERN PIMA AND SOUTHEASTERN PINAL COUNTIES FOR
STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH
FIRE DANGER RATING...

.THE SOUTHERN END OF A WEATHER DISTURBANCE MOVING THROUGH
NORTHEAST ARIZONA SUNDAY WILL RESULT IN STRONG AND GUSTY WINDS
ACROSS THE EASTERN TWO-THIRDS OF SOUTHEAST ARIZONA. THE
COMBINATION OF THESE WINDS AND A DRY AIRMASS IN PLACE ACROSS THE
AREA HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS
OF SOUTHEAST ARIZONA. THIS INCLUDES ALL OF FIRE WEATHER ZONE
148 (GRAHAM...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES)...
EASTERN FIRE WEATHER ZONE 147 (CENTRAL PIMA AND SOUTHEAST PINAL
COUNTIES)...AND EXTREME SOUTHERN FIRE WEATHER ZONE 146 (GRAHAM
COUNTY ALONG THE GILA RIVER VALLEY).

AZZ146>148-021330-
/O.CON.KTWC.FW.W.0007.100502T1800Z-100503T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
625 PM MST SAT MAY 1 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
SUNDAY. 

THE SOUTHERN END OF A WEATHER DISTURBANCE MOVING THROUGH
NORTHEAST ARIZONA SUNDAY WILL RESULT IN STRONG AND GUSTY WEST TO
NORTHWEST WINDS. EXPECT SUSTAINED 20-FOOT WIND SPEEDS OF 20-
30 MPH WITH GUSTS UP TO 45 MPH WILL BE LIKELY...WITH THE
STRONGEST WINDS ACROSS GRAHAM AND COCHISE COUNTIES. MINIMUM
RELATIVE HUMIDITY VALUES WILL RANGE BETWEEN 10-15 PERCENT FROM
LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. THE COMBINATION
OF THESE TWO FACTORS...PLUS A HIGH FIRE DANGER RATING HAS
RESULTED IN A RED FLAG WARNING BELOW 7000 FEET FOR PORTIONS OF
SOUTHEAST ARIZONA FROM 11 AM MST UNTIL 8 PM MST SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
712 
WWUS85 KTWC 021012
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
312 AM MST SUN MAY 2 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST THIS MORNING
T0 8 PM MST THIS EVENING BELOW 7000 FEET FOR GRAHAM...COCHISE...
SANTA CRUZ...CENTRAL AND EASTERN PIMA AND SOUTHEAST PINAL COUNTIES
FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH
FIRE DANGER RATING...

.A WEATHER DISTURBANCE WILL MOVE ACROSS NORTHERN ARIZONA TODAY.
THIS WILL RESULT IN STRONG AND GUSTY WINDS ACROSS THE EASTERN
TWO-THIRDS OF SOUTHEAST ARIZONA. THE COMBINATION OF THESE WINDS
AND A DRY AIRMASS IN PLACE HAS RESULTED IN THE CONTINUATION OF THE
RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. THIS INCLUDES
ALL OF FIRE WEATHER ZONE 148 BELOW 7000 FEET (GRAHAM...COCHISE... 
SANTA CRUZ AND EASTERN PIMA COUNTIES)...EASTERN FIRE WEATHER ZONE
147 (SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION)...AND
EXTREME SOUTHERN FIRE WEATHER ZONE 146 (GRAHAM COUNTY ALONG THE
GILA RIVER VALLEY).

AZZ146>148-022200-
/O.CON.KTWC.FW.W.0007.100502T1800Z-100503T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
312 AM MST SUN MAY 2 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST THIS MORNING
TO 8 PM MST THIS EVENING BELOW 7000 FEET FOR GRAHAM...COCHISE...
SANTA CRUZ...EASTERN AND CENTRAL PIMA...AND SOUTHEAST PINAL
COUNTIES.

A DISTURBANCE MOVING THROUGH THE REGION WILL RESULT IN STRONG AND
GUSTY WEST TO NORTHWEST WINDS TODAY. EXPECT SUSTAINED 20-FOOT
WINDS OF 15 TO 30 MPH AND GUSTS TO BETWEEN 40-50 MPH...ESPECIALLY
DURING THE AFTERNOON AND EARLY EVENING HOURS. THE STRONGEST WINDS
ARE EXPECTED ACROSS GRAHAM AND COCHISE COUNTIES. RELATIVE HUMIDITY
VALUES ARE FORECASTED TO BOTTOM OUT IN THE 10-15 PERCENT RANGE AT
MOST VALLEY LOCATIONS. THE COMBINATION OF THESE TWO FACTORS...
PLUS A HIGH FIRE DANGER RATING HAS RESULTED IN THE CONTINUATION OF
THE RED FLAG WARNING BELOW 7000 FEET FOR PORTIONS OF SOUTHEAST
ARIZONA FROM 11 AM MST THIS MORNING TO 8 PM MST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
582 
WWUS85 KTWC 021748
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1048 AM MST SUN MAY 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
BELOW 7000 FEET FOR GRAHAM...COCHISE...SANTA CRUZ...CENTRAL AND
EASTERN PIMA AND SOUTHEAST PINAL COUNTIES FOR STRONG AND GUSTY
WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING...

.A WEATHER DISTURBANCE WILL MOVE ACROSS NORTHERN ARIZONA TODAY.
THIS WILL RESULT IN STRONG AND GUSTY WINDS ACROSS THE EASTERN TWO-
THIRDS OF SOUTHEAST ARIZONA. THE COMBINATION OF THESE WINDS AND A
DRY AIRMASS IN PLACE WILL RESULT IN RED FLAG CONDITIONS FOR
SOUTHEAST ARIZONA. THIS INCLUDES ALL OF FIRE WEATHER ZONE 148
BELOW 7000 FEET (GRAHAM...COCHISE...SANTA CRUZ AND EASTERN PIMA
COUNTIES)...EASTERN FIRE WEATHER ZONE 147 (SOUTHEAST PINAL COUNTY
AND THE TOHONO OODHAM NATION)...AND EXTREME SOUTHERN FIRE WEATHER
ZONE 146 (GRAHAM COUNTY ALONG THE GILA RIVER VALLEY).

AZZ146>148-030300-
/O.CON.KTWC.FW.W.0007.100502T1800Z-100503T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1048 AM MST SUN MAY 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A DISTURBANCE MOVING THROUGH THE REGION WILL RESULT IN STRONG AND
GUSTY WEST TO NORTHWEST WINDS TODAY. EXPECT SUSTAINED 20-FOOT
WINDS OF 15 TO 30 MPH AND GUSTS TO BETWEEN 40-50 MPH...ESPECIALLY
DURING THE AFTERNOON AND EARLY EVENING HOURS. THE STRONGEST WINDS
ARE EXPECTED ACROSS GRAHAM AND COCHISE COUNTIES. RELATIVE
HUMIDITY VALUES ARE FORECAST TO BOTTOM OUT IN THE 10-15 PERCENT
RANGE IN MOST VALLEY LOCATIONS. THE COMBINATION OF THESE TWO
FACTORS...PLUS A HIGH FIRE DANGER RATING HAS RESULTED IN A RED
FLAG WARNING BELOW 7000 FEET FOR PORTIONS OF SOUTHEAST ARIZONA
FROM 11 AM MST THIS MORNING TO 8 PM MST THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
780 
WWUS85 KTWC 030031
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
531 PM MST SUN MAY 2 2010

AZZ146>148-030145-
/O.CAN.KTWC.FW.W.0007.000000T0000Z-100503T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
531 PM MST SUN MAY 2 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING. 

WHILE STRONG AND GUSTY WINDS WILL REMAIN OVER PORTIONS OF
SOUTHEAST ARIZONA THROUGH MIDNIGHT TONIGHT...RELATIVE HUMIDITY
VALUES HAVE RISEN WELL ABOVE THE CRITICAL 15 PERCENT THRESHOLD.
THUS...THE RED FLAG WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 1, 9:11 AM MST, 5 hours 18 minutes earlier.

Area forecast discussion, May 1, 9:11 AM MST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
911 AM MST SAT MAY 1 2010

.SYNOPSIS...COOLER AIR IN PLACE ACROSS SOUTHEAST ARIZONA WILL RESULT
IN ANOTHER DAY OF BELOW NORMAL TEMPERATURES TODAY. A DISTURBANCE
WILL BRING A SLIGHT CHANCE OF SHOWERS ACROSS EASTERN AREAS SUNDAY
ALONG WITH WINDY CONDITIONS. HIGH PRESSURE ALOFT WILL THEN PROVIDE
DRY CONDITIONS WITH ABOVE NORMAL DAYTIME TEMPERATURES NEXT WEEK.

&&

.DISCUSSION...WATER VAPOR IMAGERY SHOWS A LARGE TROUGH THAT EXTENDS
FROM THE NORTHERN PLAINS INTO EASTERN ARIZONA. THIS SYSTEM BROUGHT
THE COOL WEATHER TO THE AREA THIS MORNING WITH HIGHS ONLY EXPECTED
TO CLIMB INTO THE LOWER 70S THIS AFTERNOON...WHICH IS 13 DEGS BELOW
NORMAL FOR THIS DATE.

SO FAR THE TEMPERATURE TRENDS SEEM TO SUGGEST THAT THE INHERITED
HIGHS ARE ON TRACK...SO NO CHANGES PLANNED AT THIS TIME. THE
FORECAST FOR THE REMAINDER OF TODAY LOOKS GOOD.

&&

.AVIATION...WEST OF KTUS THROUGH 03Z SUNDAY FEW-SCT CLOUDS AT 9-12K
FT AGL. KTUS VICINITY EASTWARD THROUGH 18Z TODAY FEW-SCT CLOUDS
AT 8-11K FT AGL...AND DURING THE 18Z-03Z PERIOD CLOUD DECKS LOWERING
TO 6-9K FT AGL. SLIGHT CHANCE OF -TSRA/-SHRA THROUGH 12Z SUNDAY
MAINLY EAST OF A KSAD-KFHU LINE. SURFACE WINDS THROUGH 17Z THIS
MORNING GENERALLY LESS THAN 10 KTS. SURFACE WINDS DURING THE 18Z-03Z
PERIOD WLY/NWLY AT 10-20 KTS WITH GUSTS OF 20-30 KTS... WITH THE
STRONGEST WINDS EAST OF KTUS. BREEZY TO WINDY CONDITIONS ARE THEN
EXPECTED SUNDAY AFTERNOON AND SUNDAY EVENING. AVIATION DISCUSSION
NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A LARGE TROUGH OF LOW PRESSURE WILL PERSIST ACROSS
THE INTERMOUNTAIN WEST THROUGH SUNDAY BEFORE SHIFTING EAST OF THE
REGION. THIS WILL RESULT IN A CONTINUATION OF THE BELOW NORMAL
TEMPERATURES AREAWIDE...AS WELL AS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY ACROSS GREENLEE...GRAHAM AND COCHISE COUNTIES
TODAY AND SUNDAY. EXPECT WEST/NORTHWEST WINDS TODAY AT 10 TO 20 MPH
WITH SOME HIGHER GUSTS DURING THE AFTERNOON AND EARLY EVENING HOURS.
WIND SPEEDS ARE FORECASTED TO INCREASE SIGNIFICANTLY ON SUNDAY...
ESPECIALLY ACROSS THE EASTERN TWO-THIRDS OF SOUTHEAST ARIZONA...AS A
DISTURBANCE MOVES ACROSS THE REGION. BREEZY TO WINDY CONDITIONS ARE
EXPECTED FROM LATE SUNDAY MORNING THROUGH THE EARLY EVENING HOURS ON
SUNDAY. RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ARE EXPECTED BELOW
7000 FEET.

THEREFORE...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FROM 11 AM
MST SUNDAY MORNING UNTIL 8 PM MST SUNDAY EVENING BELOW 7000 FEET FOR
ALL OF FIRE WEATHER ZONE 148 (COCHISE...GRAHAM...SANTA CRUZ AND
EASTERN PIMA COUNTIES)...EASTERN PORTIONS OF FIRE WEATHER ZONE 147
(SOUTHEAST PINAL COUNTY) AND EXTREME SOUTHERN FIRE WEATHER ZONE 146
(GRAHAM COUNTY ALONG THE GILA RIVER VALLEY) FOR STRONG AND GUSTY
WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING.

DRY AND WARMER CONDITIONS ARE EXPECTED NEXT WEEK AS  HIGH PRESSURE
ALOFT BUILDS ACROSS THE AREA.

&&

.PREV DISCUSSION...A MUCH COOLER AIRMASS HAD SETTLED INTO
SOUTHEASTERN ARIZONA AND WILL RESULT IN ANOTHER DAY OF BELOW NORMAL
TEMPERATURES. OTHERWISE...THE FORECAST WILL FOCUS ON THE NEXT ROUND
OF STRONG AND GUSTY WINDS FOR SOUTHEAST ARIZONA. LATEST MODEL
GUIDANCE CONTINUE TO ADVERTISE A SHORTWAVE TROUGH DROPPING SOUTHEAST
THROUGH UTAH AND CLIPPING NORTHEAST ARIZONA ON SUNDAY. NOT MUCH
MOISTURE ASSOCIATED WITH THIS FEATURE...BUT WILL STILL INDICATE A
CHANCE OF PRECIPITATION IN THE WHITE MOUNTAINS AND EAST OF TUCSON
SUNDAY. THE WIND ALONG WITH LOW MINIMUM RELATIVE HUMIDITIES WILL BE
THE MAIN CONCERNS SUNDAY AS THE SHORTWAVE TROUGH PASSES THROUGH.
BASED ON PROJECTED VALUES...WILL POST A FIRE WEATHER WATCH FOR MUCH
OF THE AREA ON SUNDAY. PLEASE REFER TO THE FIRE WEATHER SECTION OF
THIS PRODUCT FOR MORE DETAILS.

HIGH PRESSURE ALOFT WILL BUILD IN BEHIND THE SHORTWAVE TROUGH MONDAY
INTO THE MID WEEK. THIS SHOULD RESULT IN DRY CONDITIONS WITH A
GRADUAL WARMING TREND. EXPECT HIGH TEMPERATURES TO REACH AND
SLIGHTLY EXCEED NORMAL READINGS BY TUESDAY OR WEDNESDAY.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
     FIRE WEATHER WATCH SUNDAY FOR ZONES 148...EXTREME SOUTHERN 146
      EASTERN 147 BELOW 7KFT.

WEATHER.GOV/TUCSON
Hazardous weather outlook, May 1, 7:52 AM MST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
752 AM MST SAT MAY 1 2010

AZZ030-034-035-011500-
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
752 AM MST SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH FOR ELEVATIONS BELOW 7000 FEET HAS BEEN
POSTED FOR SUNDAY AS DRY CONDITIONS CONTINUE AND STRONG WINDS
DEVELOP. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-033-011500-
SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
752 AM MST SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH FOR ELEVATIONS BELOW 7000 FEET HAS BEEN
POSTED FOR SUNDAY AS DRY CONDITIONS CONTINUE AND STRONG WINDS
DEVELOP. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:22 AM MSTFire Weather WatchTWC11 hr
May 1, 2:45 PM MSTWind AdvisoryTWC29 hr

Nearby

Red Flag Warnings in Arizona, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.